Am I pregnant or is my body mixed up due to decyepeptal injection?

Hello ladies I feel sick, bloated, tired and have aches and cramps in my womb . I have felt dreadful all day today. I don't no what's wrong with me. I had my lady decycpeptal injection back in October had a period jan 10th but nothing since. Pregancy tests say negative but I feel different and my tummy is bloated and won't settle. I just need advise or anyone exaperienced this before?

Think you x

6 Replies

oldestnewest
  • Were you on the 1month or 3month decapeptyl?

    Are you actually trying to conceive now?

  • Was on 3monthly been on it over a year. Yes I would like a baby, I'm feeling v low because I'd like to have my period so I no were I am in my cycle. But feeling so unwell with it all again. My endo don't feel so painful though at moment x

  • The decapeptyl patient advice leaflet warns to carry on using protection till after all the drug is well clear of your body. Because to get pregnant with it still in you, could cause foetal abnomalities. So please be careful.

    The bleed in January might just have been a post drug bleed rather than from ovulation, there wasn't really time for ovulation if you do the maths.

    I don't know what date your 3month injection was in october,

    but for example if it was the 1st October, then the drug is very much fully active in you till 24th December then begins to trail off out of your system, as ovulation is generally about 2 weeks before a period you didn't have enough time for your hormones to settle back, to kick start your ovaries, to ovulate and then have a period, which makes me inclined to think the bleed was more likely a post drug bleed than a proper period following ovulation. I could be wrong and your ovaries made a super human recovery but it would be unusual to happen quite so fast.

    .

    I've just read through the patient advice leaflet and it states, ovulation after this drug is usully expected around 2 months after the drug is out of your system, and safe sex should be practised for minimum 4 weeks after the next implant would have been due if you had taken it.

    So from that point of you are okay to undertake unprotected sex now, but it could still be a few weeks before you start to ovulate, which you will need to be doing in order to conceive.

    Which makes it much more likely that you are not pregnant yet, and your hormones have just not settled down.

    I used to get weird and sharp pains and cramps when I ovulated, so perhaps what you are feeling now could be your ovaries geering up to get going again. Having some symptoms is better than having none at all, at least it does mean your body is dong something, and the ovaries are not still dozing away like they did when you wree drugged up.

  • Thank you so much for your advice. I do Agree with u and believe my body probably is just settling down but my gynaecologist never gave me the advise u have just given to me. With regards to practising safe sex. However u r now saying it is ok to? I'm hoping my period Does arrive soon. Thank u x

  • The links to the decapeptyl patient advice leaflets are on

    medicines.org.uk/emc/medici...

    I was not told anything about Zoladex either and I am not surprised you were not told about decapeptyl, because I sincerely do not thing these medics give a flying hoot what they prescribe to us or whether the drugs are even suitable, they just want their perks.

  • Hi Thanks for sending me that link. I have read through the leaflet and all it says about finishing the treatment is that your periods should return after 2 months of your last injection. My last injection was october. I had a bleed (which i thought was a period) in Jan 2013. but nothing since. I havnt been using contraception due to the fact i was never told i needed to once id finsihed the injection. so ive not been using anything since jan 2013 i did oct,nov and dec as i new the injection was still inside me. I am glad im not the only one who is not always told everything fully. If i had been told that i would never have had unprotected sex. I had nt been given the advise leaflet as the hospital always did the injections and that was that.

    I just hope everything is ok and my period returns soon as i am not feeling great.

You may also like...